# SDR HEEA0012286

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 8140BS20LW
- Condition: Defective
- Location: Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER INDICATES HIGH OUT OF TOLERANCE.
